# SDR SWAA2024101045773

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,615 hours, 13,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LH SERVICE DOOR EMERGENCY EXIT LIGHT INOP.<[01] R&R AFT LH SERVICE DOOR EMERGENCY EXIT LIGHT LAMP PR AMM 33-51-04. OPS CHECK GOOD
